# SDR DALA2024100809793

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N365DN
- Make and model: Airbus A321-213
- Aircraft serial: 8536
- Aircraft time: 17,508 hours, 7,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3065, INTERNAL FAULT EPSU 11WL. CORRECTIVE ACTION: REPLACED EPSU 11WL AS PER A320 FAM AMM 33-51-38-000-001-A AND AMM 33-51-38-000-001-A. TEST ARE GOOD. (LP 0597019)
